# SDR AALA20140126008

- Difficulty date: January 26, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 74,621 hours, 39,974 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED AIRCRAFT LOST PRIMARY STAB TRIM IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HORIZONTAL STABILIZER PRIMARY TRIM MOTOR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
